Mar 21, 2005
Yesterday I found out my Elisa came +. I want to know what my chances are that it is a false positive. Can elisa throw a positive if Ive been on different drugs such as anti depresants, steroids (dianabol, stanozolol)??
Response from Dr. Henry
The drugs you mention generally don't increase the changes for a falsie psitive ELISA tests (continued from previous question). KH
PI reaction very scary
- Licking Penis Risks
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.